# SDR HEEA0010292

- Difficulty date: June 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3538T
- Make and model: Bolkms BO105S
- Aircraft serial: S350
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Indicator
- Part number: 5223082001
- Condition: Inaccurate
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COURSE INDICATOR INACCURATE HEADING PRECESSES.  TIME SINCE REPAIR 147:55.
